5 doctors weighed in:

I recently had difficulty swallowing a Lexapro (escitalopram) pill. It then dissolved in my throat. Should I be worried?

5 doctors weighed in
Dr. Arthur Heller
Internal Medicine - Gastroenterology
3 doctors agree

In brief: Any symptoms?

How recent? Any other symptoms-can't swallow, difficult breathing, wheezing? If so, call md now.
If not, probably not a major issue. Call md. Always swallow meds sitting up, with lots of water.

In brief: Any symptoms?

How recent? Any other symptoms-can't swallow, difficult breathing, wheezing? If so, call md now.
If not, probably not a major issue. Call md. Always swallow meds sitting up, with lots of water.
Dr. Arthur Heller
Dr. Arthur Heller
Thank
Dr. Alan Ali
Psychiatry
2 doctors agree

In brief: Lexapro (escitalopram)

Lexapro (escitalopram) can be taken with or without food normally.
If you had no stomach upset or nausea, & it is an isolated incident, no worries. Also talk to your doctor about Lexapro (escitalopram) liquid, if you cannot swallow the tablet.

In brief: Lexapro (escitalopram)

Lexapro (escitalopram) can be taken with or without food normally.
If you had no stomach upset or nausea, & it is an isolated incident, no worries. Also talk to your doctor about Lexapro (escitalopram) liquid, if you cannot swallow the tablet.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors